Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Get pimples. Prescribed Aziwok and Minoz. Later suggested face wash and paulex to apply. Periods regular. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2700 Questions
Hello Dr,

I am getting lot of pimples on my face since May. Earlier I though it was due to overeating of mangoes but if persisted even now. We have hard water in our house now. I went to a dermatologist in august & she gave me Aziwok for 10 days(3 times a week) which aggrevated the problem. Later she changed it to Minoz 100 for 20 days. but i am still getting new pimples. She gave me FASH facewash & paulex to apply. Now i have bought Safi..pls advise if i should take it.alternatively advise any other solution. I am 30 yr old married female not pregnant.area affected majorly on both cheek bones and some on forehead ..I dont eat spicy & oily food. I get regular periods..however motions are somewhat irregular.
Posted Thu, 17 Oct 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 18 hours later
Brief Answer:
Acne vulgaris a is controllable disease.

Detailed Answer:

You are having acne vulgaris. It is a chronic and relapsing disease.

It is a multifactorial disease. It is precipitated and exacerbated by many factors.

Stress,anxiety,mental upsets,oily food, milk,ghee,sun rays,drugs like iodine,isonex,
Menstrual disturbances,cosmetics..etc may be the responsible factors.

Dandruff and oily skin may be other factors.

And of course ,genetic base is an important,

Azithromycine is a drug of choice,I do not think that it exacerbated acne in your case. Study above suggested factors.

I would like to advise you azithromycine 500 mg daily for one month in the morning on empty stomach for one month. Then reduce the dose to 3 tablets in a week consecutively..for 6 months to 1 year even though you get good result.

The other medicine is zinc sulfate 220 mg daily at night for long time.

Apply combined clindamycine and adapalene gel daily at night on lesions only.

Face wash containing salicylic acid may be used

You must avoid stress and worries, and you keep the result is very slow. Do not worry about new lesions occur during the treatment. Never discontinue
the treatment.

It may be continued even after good result.

I feel, you may be benefitted. But , you consult dermatologist, discuss and follow my advice.

I hope you got my answer...still any query , you are welcome.


Dr. Ilyas Patel MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor